# SDR REXA2015072800753

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spigot
- Condition: Worn
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LEFT ENGINE AFT TRANS COWL LATCH ACCESS DOOR SPIGOT & GUIDE BRACKET.  EVALUATED LEFT AFT TRANS COWL LATCH ACCESS GUIDE & FOUND WEAR TO PRIMER ONLY.  APPLIED PRIMER TO GUIDE BRACKET IAW SRM 51-25-06-001-001-A01.  R & R LEFT AFT TRANS COWL LATCH ACCESS DOOR SPIGOT IAW SRM 51-42-06-001-001-A01.
